Search found 395 matches

Search found 395 matches
by Dr Anton Alexandroff
Tue Aug 11, 2020 7:36 pm
Forum: British Skin Foundation - Hair Loss/Alopecia
Topic: age related thinning
Replies: 1
Views: 136

Re: age related thinning

Thank you for your question. It would be helpful to make sure that you are not iron deficient (your ferritin should be 70mcg/L or higher). Also check thyroid function blood test time to time. I hope this is helpful. You can read more about alopecia on my website ( http://www.alexandroff.org.uk). Wit...
by Dr Anton Alexandroff
Thu Jul 16, 2020 7:37 pm
Forum: British Skin Foundation - Acne & Spots
Topic: Mid 50's problem skin
Replies: 2
Views: 168

Re: Mid 50's problem skin

Thank you for your question. I would suggest to ask your dermatologist or GP to try Epiduo gel. This can be combined with an oral antibiotic. If required a more powerful treatment e.g. Roacutane is also available. You can read about these treatments on my website. I hope this is helpful. With Best W...
by Dr Anton Alexandroff
Thu Jul 16, 2020 7:34 pm
Forum: British Skin Foundation - Acne & Spots
Topic: Acne at 59 years old
Replies: 1
Views: 156

Re: Acne at 59 years old

Dear Jane, I am so sorry to hear about yur acne! I think you should see a dermatologist and ask for Roacutane treatment. You can read more about this treatment on my website. I hope this is helpful. With Best Wishes, Dr Anton Alexandroff FRCP(UK) PhD CCT(Derm) FRSM FAAD Consultant Dermatologist and ...
by Dr Anton Alexandroff
Thu Jul 16, 2020 7:32 pm
Forum: British Skin Foundation - Acne & Spots
Topic: CO2 Fractional Laser Trigger rash cum Acne
Replies: 2
Views: 164

Re: CO2 Fractional Laser Trigger rash cum Acne

I am so sorry to hear about your problem. I am afraid it is impossible to say what is going on without seeing you in person. Laser is rarely known to trigger acne or eczema. They are treated differently. I suggest yu would see a dermatologist for a diagnosis and treatment. I hope this is helpful. Wi...
by Dr Anton Alexandroff
Wed Jul 15, 2020 10:23 pm
Forum: British Skin Foundation - Acne & Spots
Topic: 48 and still have acne
Replies: 1
Views: 159

Re: 48 and still have acne

Dear Eleanor, I am sorry to hear about your skin problem! Have you tried antibiotics in combination with Epiduo retinoid gel for 3 months? If yes, the next step would be Roacutane, it helps the majority of patients with acne. I hope this is helpful. With Best Wishes, Dr Anton Alexandroff FRCP(UK) Ph...
by Dr Anton Alexandroff
Wed Jul 15, 2020 10:21 pm
Forum: British Skin Foundation - Acne & Spots
Topic: Teenage Acne
Replies: 1
Views: 143

Re: Teenage Acne

Dear Faye, Thank you for your question. I would recommend to try Cetaphil. I hope this is helpful. With Best Wishes, Dr Anton Alexandroff FRCP(UK) PhD CCT(Derm) FRSM FAAD Consultant Dermatologist and Honorary Senior Lecturer The British Skin Foundation Spokesperson London, Cambridge, Leicester and B...
by Dr Anton Alexandroff
Wed Jul 15, 2020 10:18 pm
Forum: British Skin Foundation - Acne & Spots
Topic: 13 year old Son with acne
Replies: 1
Views: 148

Re: 13 year old Son with acne

Hello, I am so sorry to hear about your son terrible acne! I would suggset that your GP or dermatologist would consider prescribing antibiotic (e.g. Lymecycline) and a retinoid gel Epiduo. Other treatments are also available e.g. Roacutane. I hope this is helpful. With Best Wishes, Dr Anton Alexandr...
by Dr Anton Alexandroff
Fri Jun 12, 2020 12:14 pm
Forum: British Skin Foundation - Vitiligo
Topic: How does it start
Replies: 1
Views: 365

Re: How does it start

Thank you for your question. This is likely to be guttate hypomelanosis. You can read more about this common skin condition on my website and of course it would be even better to see your dermatologist to check the diagnosis. I hope this is helpful. With Best Wishes, Dr Anton Alexandroff FRCP(UK) Ph...
by Dr Anton Alexandroff
Fri Jun 12, 2020 11:51 am
Forum: British Skin Foundation - Vitiligo
Topic: Treatments and camouflage
Replies: 1
Views: 197

Re: Treatments and camouflage

Dear Kerry, Thank you for your question. I am so sorry to hear that the treatments you tried did not help. There are also non steroid ointment and cream called tacrolimus (Protopic) and pimecrolimus (Elidel), they can be helpful. Perhaps you could ask your dermatologist to prescribe them. There is a...
by Dr Anton Alexandroff
Fri Jun 12, 2020 8:59 am
Forum: British Skin Foundation - Vitiligo
Topic: My brother and I have vitiligo but my sister doesn't
Replies: 1
Views: 202

Re: My brother and I have vitiligo but my sister doesn't

Thank you very much for your question. The inheritance of the vitiligo is not completely understood and is thought to depend on a number of genes/factors. Vitiligo is somewhat more common in people with diabetes because both are autoimmune diseases. If one member of the family has vitiligo then anot...
Search found 395 matches